Skip to main content

Refinement of the Asymptotics of the Number of Labeled Series-Parallel Graphs

This is a preview of subscription content, access via your institution.

References

  1. 1

    M. Bodirsky, O. Gimenez, M. Kang, and M. Noy, Eur. J. Comb. 28 (8), 2091 (2007).

    Article  Google Scholar 

  2. 2

    V. A. Voblyi, J. Appl. Ind. Math. 13 (1), 168 (2019).

    MathSciNet  Article  Google Scholar 

  3. 3

    Ph. Flajolet and G. E. Sedgewick, Analytic Combinatorics (Cambridge Univ. Press, Cambridge, 2009).

    Book  Google Scholar 

  4. 4

    M. A. Lavrent’ev and M. A. Shabat, Methods of the Theory of Functions of a Complex Variable (Nauka, Moscow, 1965) [in Russian].

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to V. A. Voblyi.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Voblyi, V.A. Refinement of the Asymptotics of the Number of Labeled Series-Parallel Graphs. Math Notes 109, 986–989 (2021). https://doi.org/10.1134/S0001434621050333

Download citation

Keywords

  • asymptotics
  • enumeration
  • labeled graph
  • series-parallel graph